This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
I have recently begun to experience dry mouth. Google says a common cause for this malady is medications. There can be little doubt but that I am now and have been on a protocol which contains a large number of anticancer agents and supplements ala Dr. Snuffy Myers. Anyone else on this site experience dry mouth? If so, what did you do about it?
"FYI Participants on another PCa site suggested XyliMelts as a possible solution to my problem. I have implemented their recommendation. If someone on this site has a better idea, please let me know. Regards Don O."